# SDR HNAA0800231

- Difficulty date: July 14, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 78249050
- Condition: Faulted
- Location: Nr1 Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENG PROP SPEED WENT TO 1217 ON TO ROLL ABORTED TAKEOFF.  ABORTED T/O RETURNED TO GATE.  MAINTENANCE REPLACED NR 1 PROP CONTROL UNIT AND TRANSFER TUBE OPS AND LEAK CHECK GOOD FLIGHT 4436.  (S)
